# SDR USAA2013031800015

- Difficulty date: March 16, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 31,714 hours, 21,885 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE LEVER ON 2R AFT DOOR IS STICKING.  MAINTENANCE CLEANED DEBRIS FROM GIRT BAR LATCH AREA.  OPS CHECK GOOD.  OK FOR SERVICE.
